Enter the security code shown above
Nimpra contains Paracetamol suspension. It is an oral suspension which is a commonly recommended drug for pain relief and lowering high body temperatures. It is mostly used by children to treat headaches, fevers, and common colds. Toothache and body pain are also treated with paracetamol suspension. Paracetamol Syrup is a pain reliever that is commonly used to alleviate aches and pains. It operates by preventing chemical messengers in the brain from signalling that the body is in pain.
Precautions For Paracetamol Suspension
Take Paracetamol suspension with or without having a meal. Take this medicine by measuring accurately two times daily. Do not take this Paracetamol Syrup if the patient is allergic to this composition as it contains some inactive substance that may cause some serious side effects in allergic patients.
Side Effects Of Paracetamol Suspension
Paracetamol Oral Suspension has no major adverse effects and children tolerate it well. If adverse effects do arise, they will most likely fade as the body adjusts to the medication, consult the doctor if side effects gets worse.
Gnova Biotech is a prominent name in the pharma market that is an ISO certified company. The company deals in a wide range of pharma products which are DCGI and FSSAI approved. We not only deliver products in India but also export in other countries and become an international brand in the market. Gnova Biotech is considered the best Paracetamol suspension manufacturer and supplier. Moreover, we also offer a monopoly based PCD Pharma Franchise for Paracetamol Syrup. Apart from this, here are key features of our manufacturing plant and products.
PARACETAMOL 250 MG